# SDR HEEA085060

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Aircraft time: 10,273 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Mixer Box
- Part number: PHI001L0001201
- Part serial: 330
- Condition: Malfunctioned
- Location: Nr 2 Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 VHF WILL NOT RECEIVE WHEN ROTARY AND TOGGLE SWITCH ARE SELECTED TOGETHER. SHOP REPAIR.
